Information in the sample covariate distribution in prevalent cohorts: Addendum

Authors

Errata

This article corrects:

  1. Information in the sample covariate distribution in prevalent cohorts Volume 30, Issue 12, 1397–1409, Article first published online: 23 January 2011

Richard J. Cook, Department of Statistics and Actuarial Science, University of Waterloo, 200 University Avenue West, Waterloo, ON, Canada N2L 3G1.

E-mail: rjcook@uwaterloo.ca

No abstract is available for this article.

Ancillary